| Catalog Number |
05168791190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).A field service employee found a clogged sample probe.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable gluc3 glucose hk gen.3 results for 1 patient sample on a cobas 8000 c702 module.The initial glucose result from module a was 85.7 mg/dl.The sample was repeated on module b and the result was 56.4 mg/dl.Both results were deemed correct.No questionable results were reported outside of the laboratory.
Additional Manufacturer Narrative
The root cause of the event was found to be consistent with pre-analytical sample handling issues.The investigation did not identify a product problem.